RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 1, Pages 179–183 (Mi tvp700)  

Short Communications

The Asymptotic Behaviour of the Probability that a Critical Branching Process is Not Extinct

B. A. Sevast'yanov

Moscow

Abstract: Critical age-dependent branching processes are considered. Let $\mu_t$ be the number of particles at a time $t$. For probability $\mathbf P\{\mu_t>0\}$ we derive the asymptotical formula (3) as $t\to\infty$ which is a generalization of (2).

Full text: PDF file (296 kB)

English version:
Theory of Probability and its Applications, 1967, 12:1, 152–154

Bibliographic databases:

Received: 23.10.1966

Citation: B. A. Sevast'yanov, “The Asymptotic Behaviour of the Probability that a Critical Branching Process is Not Extinct”, Teor. Veroyatnost. i Primenen., 12:1 (1967), 179–183; Theory Probab. Appl., 12:1 (1967), 152–154

Citation in format AMSBIB
\Bibitem{Sev67}
\by B.~A.~Sevast'yanov
\paper The Asymptotic Behaviour of the Probability that a~Critical Branching Process is Not Extinct
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 1
\pages 179--183
\mathnet{http://mi.mathnet.ru/tvp700}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212879}
\zmath{https://zbmath.org/?q=an:0201.49602|0189.50902}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 1
\pages 152--154
\crossref{https://doi.org/10.1137/1112021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp700
  • http://mi.mathnet.ru/eng/tvp/v12/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:107
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019